# SDR ASOA201001152

- Difficulty date: August 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,748 hours, 14,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR SEAT RAILS AT LBL 27 BETWEEN FS 559+80 AND FS 567.00 ARE CORRODED. REMOVED 3 CORRODED ANCHOR PLATES FROM FS 559+80 TO FS 567 LBL 27 AND INSTALLED NEW ANCHOR PLATES IAW AMM 20-21-00-910-807.  REMOVED BULKHEAD HOLD DOWN BRACKET AND TRACK SEGMENT.  INSTALLED NEW TRACK SEGMENT AND BULKHEAD FITTING AT LBL 27 FS 567 IAW AMM 20-21-00-910-801.
